# SDR UIEA2017081901508

- Difficulty date: August 19, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,699 hours, 22,177 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 9534
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT WEATHER RADAR FAILED.  REPLACED THE WEATHER RADAR R/T IAW AMM 34-43-01. OPS CHECKED GOOD.
